Journal of Mathematical Systems, Estimation, and Control logo

Volume 8, Number 3
1998


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary lists a retrieval number for the full article; this number is noted before the title.

Articles:

(36421) Disturbance Rejection by Dynamic Output Feedback: A Structural Solution
Michel Malabre and Basilio Del-Muro-Cuellar PDF PostScript

(57335) A Note on a Parameter Depending Datko Theorem Applied to Stochastic Systems
Gianmario Tessitore PDF PostScript

(97701) Feedback Stabilization and Robustness of Stabilizability over Integral Domains
Kazuyoshi Mori and Kenichi Abe PDF PostScript

(25871) A Guaranteed Filtering Scheme for Hereditary Linear Systems
B.I. Anan'ev PDF PostScript

(48003) On Lagrange Manifolds and Viscosity Solutions
Martin V. Day PDF PostScript

(50263) An Adaptive Decoupling Compensator for Linear Systems Based on Periodic Multirate-Input Controllers
K.G. Arvanitis PDF PostScript

(03808) On Observer Design for Interconnected Systems
Gildas Besançon and Hassan Hammouri PDF PostScript


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals